Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Low blood pressure, very low ejection fraction, slight improvement after taking medicines. Continue medications?

dear doctor... i was facing some problem .. my ejection fraction was very low .. it was 30 % ... have done testing recently where my ejection fraction is 50 % ... i am taking dytor plus 10 half a tab daily, remistar twice daily .. cardivas 6.25 one and a half tab twice daily and tvs 10(previously it was tonact 10 now tvs 10) once daily ... i would like to know as my ejection fraction have shown some improvement do i need to take these much of medicine .. i was taking the same when it was 30% .need your help PS : i am a patient of low blood pressure .. thank you
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiologist 's  Response
reason to have low ejection fraction is not known to me as it was not mention ,
but medicine which you are taking is in perfact dose titrated and you are tolerating well and your Ejection Fraction also improving ,so please continue same medication as advice , please dont do self modification of any medicine ,these medicine has long term benefit in many forms
take care
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor